| Model Number |
IPN048897 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Codes |
Low Oxygen Saturation (2477); Unintended Extubation (4564)
| Date of Event |
12/12/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that: "incident happened on sunday (b)(6) 2021 at 6:30 p.M, with a covid patient with low oxygen reserve.During an intubation the cuff of the tube was defective.The cuff did not inflate properly.The cuff had been tested twice prior to intubation.We had to perform an emergency reintubation.The patient desaturate (below 80%)".It was reported that the patient was suffering from covid and the patient later deceased as a result of covid related complications.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.